# SDR ASAA0872466

- Difficulty date: January 12, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N649AS
- Make and model: Boeing 737790
- Aircraft serial: 30663
- Aircraft time: 15,884 hours, 6,958 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A61121
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN IS CREASED 22.5 INCHES AFT OF FWD EDGE AND 14 INCHES DOWN FROM TOP REF SAD 6128725.  REPAIRED AFT CARGO DOOR SKIN IAW ASA EA 5230 01397.
